# SDR CALA2022041801000

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 146N51116
- Condition: Corroded
- Location: Bl 0 And Lbl54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN FLOOR BEAM 1681 CORRODED UNDER AFT DECK PRESSURE PLATE BETWEEN BL 0 AND LBL 54, TRANSCRIBED FROM HAECO G SO NR 9283143 TRANSCRIBED FROM HAECO LP 9283143. REPAIRED IAW ECRA 5365-01097.
